# SDR USAA980602

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947
- Part time: 41,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURIGN CX-1 CHECK VISUAL INSPECTION, FOUND A 10 INCH BY 2.5 INCH AREA OF CORROSION STATION 947 STRINGER 27L.  REPLACED WITH NEW STRINGER SECTION PER EA 63030.  (M)
